Fever In Children When Starting Treatment For Nephrotic Syndrome?
, my sister is 13 years old. Now undergoing therapy, only lasted for 2 days, but today his body suddenly had a high fever. What should I do ? Did take him back to the doctor what continued his therapy.
Hello Nadya! Thank you for asking at HealthReplies.com.
Nephrotic syndrome is a disorder in the kidneys that causes protein to pass through urine. Nephrotic syndrome is usually caused by disorders of the small blood vessels in the kidneys that play a role in filtering urine. Children with nephrotic syndrome can experience swelling in the entire body, release foamy urine, get tired easily, and have a decreased appetite. Children with nephrotic syndrome need to be treated properly by pediatricians. If the child is difficult to treat, the pediatrician may refer the patient to a kidney subspecialist pediatrician. For your younger sibling, because he experienced a disturbing complaint during this therapy, he should be taken to see an ordinary pediatrician who treats him. The pediatrician will examine your sister directly and compare the results of the examination with the previous examination. The pediatrician will explain to your parents what happened to your sister and how to deal with it. Therapy should continue unless the doctor stops the therapy after checking your sister. Meanwhile, you can warmly compress your sister, especially in the folds, such as the armpit and neck.
That's all information from me. I hope this helps.